# SDR AALA202506182667

- Difficulty date: June 11, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 69,741 hours, 29,441 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Part number: 3250268010
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: WHILE IN CRUISE FLIGHT AT FL330, ICING CONDITIONS WERE ENCOUNTERED AND ENGINE ANTI-ICE WAS TURNED ON. THE NUMBER 1 ENGINE BLUE COWL VALVE OPEN LIGHT ILLUMINATED BRIGHT AND DID NOT DIM. SHORTLY THERE AFTER, THE AMBER INDICATION ILLUMINATED ABOVE THE ENGINE NUMBER 1 N1. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT.   REMOVED AND REPLACED ENGINE HARNESS MW0313, PER AMM 71-51-03-400-801-FOO, LEAK AND OPERATIONAL CHECKS COWL ANTI-ICE NUMBER 1 ENGINE GOOD.
